| Catalog Number |
502-01-48D |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Injury (2348); Inadequate Osseointegration (2646)
| Date of Event |
02/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported patient's hip was revised due to shell loosening.Rep was not present for the procedure.
Additional Manufacturer Narrative
Device evaluated by mfg.An event regarding loosening involving a trident shell was reported.The event was not confirmed.Device evaluation and results: not performed as product was not returned no medical records were received for review with a clinical consultant all devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the reported lot.The exact cause of the event could not be determined because insufficient information was provided and the device was not returned.Further information such as product evaluation, pre- and post-operative x-rays, operative reports as well as patient history and follow-up notes are needed to complete the investigation for determining a root cause no further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description